# SDR 08FDEA04056

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6040C
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1681.8 UPPER T-CHORD LOWER SURFACE LBL58.22-RBL58.22 CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FAB NEW T-CHORD ON TRAVELER NR T8-756288, T8-756289, T8-756213.  INSTALLED FABRICATED PARTS IAW 51-40-02.
